# SDR SWIA200923268

- Difficulty date: December 9, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 17,209 hours, 14,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOODLIGHTS INOP.  (FLT 6167)RELAMPED.
